# SDR CA980331009

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt & Rt Wing
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT CRUISING AT FL 280 FOR APPROX 4.5 HOURS.  ON DESCENT AT 2,500 FEET A LOUD BANG WAS HEARD.  THE PILOT NOTICED BOTH TOP SURFACES OF THE WINGS WERE CAVED IN.  LANDING SUCCESSFULLY CARRIED OUT.  GROUND INSPECTION REVEALED APPROX A 2 INCH DEPRESSION ON THE SKINS.  A MANDATORY SB 28-003 HAD BEEN CARRIED OUT IN DEC 1997.  FUEL WAS NOTICED LEAKING FROM POPPED RIVETS.  FUEL VENT SYSTEM SEEMED OK ON GROUND.  AD SUBSEQUENTLY RELEASED TO DIRECT THE DRILLING OF SMALL HOLES IN THE FILLER CAPS (98-086).
